Golden Oldie! Viagra plus CRT-P ??

My implant is a triple lead pacemaker with the 3rd wire being transeptal,as the surgeons decided to make a hole in my heart and pass the 3rd wire through, so that it sits in the left atrium.Reasons?It would give me a better quality of life??? My meds are Apixiban,nebrivolol,candersarten and solfenacin..

Other problem,,Arthritis.

Put plainly my biggest problem since treated heart failure, is getting a worthwhile erection!! So can I take Viagra safely/

Should add my wife is 20yrs younger then I am,we have been happily married 26yrs.


5 Comments

Viagra

by AgentX86 - 2023-05-20 10:15:38

This is one you really have to talk to your doctors about.  There is no way any of us could give you any help.  Only your doctor knows enough about you and your health to advise you.

Your comment about your third lead going through the septum is interesting. I've never heard of that before. A "hole" in the heart isn't really a big deal for the short term but long term?  I've had ablations for atypical flutter, where access to the LV is needed and they went through the septum but the hole closes within a couple of weeks. Perhaps it closes around the lead. It would seem to make lead replacement "interesting".  I'd be asking a billion questions, not so much out of concern but interest.

Are you having any issues.  Oddly, there seems to be a strong correlation between a hole in the septum and optical migranes.

Viagra

by piglet22 - 2023-05-20 10:30:42

I had to smile when the subject ended with "my wife is 20.."

All sorts of scenarios went through my mind.

Can't help you with the extra medication, but nothing lost by asking.

Ever thought of taking up bowls?

arthritis

by new to pace.... - 2023-05-20 11:03:35

You might want to avoid the nightshade foods,   Tomatoes, eggplant, white potatoes and peppers.  Keep a food journal writing down after you eat the above and see how you feel.  I know for me after  eating white potatoes and tomatoes i ache.

new to pace

Wife's Input

by Penguin - 2023-05-20 14:03:43

Hi, 

Some of the BP lowering meds can cause an issue or two in the bedroom I understand. Not sure about the meds for h/failure but I'm sure you know!  There may be some drug swaps that could help a little. 

 I'd echo AgentX about chatting to your general doctor but I'd also add that it's worth talking it through with your wife. 

 Without checking your bio I dont know your age, nor have I worked out your wife's age, but the menopause and peri-menopause can also bring their challenges sexually and you may find that you both have bodies that don't always respond as well as you might want them to. I'd talk to her about your concerns and involve her in the decision regarding Viagra or other methods of improving intimacy.  This could take a bit of pressure off you - who knows?

 

Diagnosed

by AgentX86 - 2023-05-21 01:05:03

"I have found medical doctors do not always understand the particulars of other specialties."

Say "Amen"!

You know you're wired when...

You have the perfect reason to show off your chest.

Member Quotes

I live an extremely normal life now and my device does NOT hinder me in any way.